# SDR FDEA201204271654

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 54,771 hours, 19,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT DOOR SLIDE DEPLOYED ON DOOR OPENING .  INSPECTING AND DISCONNECTING THE LT DOOR EMERGENCY EVACUATION SLIDE IAW MM 25-66-00-0.  REMOVED SLIDE AND STOW BEHIND THE RCB.  FOUND GIRT BAR SPRINGS WEAK, R & R GIRT BAR ASSY.  COMPLETED AND VERIFIED INSTALLATION 
OF EMERGENCY ESCAPE SLIDE.  VERIFIED OPERATION OF L1 DOOR.  INSTALLED ESCAPE SLIDE COVER.  REF AMM 25-66-01-4 AND 52-11-25-5.  ACFT OK FOR SERVICE.
